# SDR 98ZZZX1729

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49LM
- Make and model: Pilats PC12
- Aircraft serial: 163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 9787320303
- Condition: Failed
- Location: Lt Inbd Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS INOPERATIVE.  INSPECTION REVEALED LT INBOARD FLAP ACTUATOR NOT FULLY RETRACTING.  ICE CHIPPER PREVENTED FULL RETRACTION.  REPLACED COMPONENT AND RIGGED SYSTEM IAW PC-12 MM.  THIS CONDITION CAUSED THE FLAP SYSTEM TO MALFUNCTION, HOWEVER, THEY WERE STILL OPERABLE IN ALTERNATE MODE.
